MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number DYNDTN1545D
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd gravity set was occluded the following information was received by the initial reporter with the following verbatim rcc received a complaint via email.Email(s) attached.Blockage, occulsion in the spike date of event: (b)(6) 2024.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.Material #: dyndtn1545 batch#: 23095709 it was reported by customer that blockage, occlusion in the spike.Verbatim: rcc received a complaint via email.Email(s) attached.Blockage, occlusion in the spike date of event: 30jan2024.
 
Additional Manufacturer Narrative
(b)(4): it was reported by customer that blockage, occlusion in the spike.Sample were received for investigation by dchu vh: sample submitted was tested, however, blocked connection was not confirmed.Based on the photo provided by dchu vh, the tubing has a slight bend, which could cause a possible flow restriction, however, the tubing was massaged out by the investigator by the dchu vh removing the kink, with no further issues.Therefore the failure mode could not be confirmed in tj site for a formal investigation.Root cause definition possible root cause for occlusion could be related to a kink, however this condition could not be determined since the failure mode was not confirmed by the dchu vh/tj site.Corrective and preventive actions no actions were required due the failure mode reported was not confirmed.We regret any inconveniences caused with our product.We will continue to monitor our customer feedback processes for any similar incidences and implement any corrective actions as appropriate.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18769359
Report Number9616066-2024-00287
Device Sequence Number7646130
Product Code FPA
UDI-Device Identifier40080196714934
UDI-Public(01)40080196714934
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDYNDTN1545D
Device Lot Number23095709
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer05/01/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown